# SDR IPXA2019060542873

- Difficulty date: June 5, 2019
- Submitted: June 5, 2019
- Operation: Air carrier
- Aircraft: N403UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23725
- Aircraft time: 33,139 hours, 23,305 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Main Cargo Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: SEG3 LOWER SKIN CORRODED OUT OF MANUFACTURERS LIMITS.  LOWER SKIN REPLACED BY FABRICATING NEW SKIN PER EO M-2550-11648-0.
